# SDR ABXA9701029

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Part number: 39178531
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD VENTRAL DOOR LT BEAM (P/N 3917853-1) CRACKED.  REMOVED AND REPLACED BEAM IAW DC9 SRM 51-30-5.
